MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN ASSAY

ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN ASSAY
Model Number VANC3
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that there was an online update applied to the vanc3 assay that was missing the reagent cap conditioning parameter file.By omitting the reagent cap conditioning step, it was found that it could, in very rare cases, cause inaccurately low results due to carry-over of concentrated reagent.The missing parameter file was determined to be the root cause of the event.The correct parameter file was released on (b)(6) 2022 and this resolved the issue.
 
Event or Problem Description
There was an allegation of questionably low vanc3 vancomycin results for 1 patient sample on a cobas pro c 503 analytical unit.The initial vanc3 result was 6.5.The repeat result was 9.5.The sample was re-centrifuged and the second repeat result was 9.5.The sample was repeated again on a fujirebio analyzer and the result was 11.0.The units of measurement were requested but not provided.It is unknown if the initial result was reported outside of the laboratory.The analyzer serial number is (b)(4).
 
Additional Manufacturer Narrative
The sample was also received and tested at the investigational site and the vancomycin result was 8.8 ug/ml on (b)(6) 2023.The issue was resolved with the updated parameter file as stated in h10 of the initial report.

Brand Name
ONLINE TDM VANCOMYCIN GEN.3
Common Device Name
VANCOMYCIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16209913
Report Number1823260-2023-00188
Device Sequence Number19871692
Product Code LEH
UDI-Device Identifier07613336121627
UDI-Public07613336121627
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVANC3
Device Catalogue Number08058849190
Device Lot Number661222
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown